MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN SIZE 3 PRECOAT CEMENTED TIBIAL COMPONENT; PROTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN SIZE 3 PRECOAT CEMENTED TIBIAL COMPONENT; PROTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a knee arthroplasty on an unknown date.Subsequently, the patient was revised due to an oversized tibial component that was overhanging posteriorly, causing pain and loss of range of motion.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a2; b4; b5; d1; d2; d4; g3; g4; g6; h1; h2; h4.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN SIZE 3 PRECOAT CEMENTED TIBIAL COMPONENT
Common Device Name
PROTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20797190
Report Number0001822565-2024-03744
Device Sequence Number7883058
Product Code KRO
UDI-Device Identifier00889024198999
UDI-Public(01)00889024198999(17)201231(10)63235496
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K013385
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberN/A
Device Catalogue Number00588000300
Device Lot Number63235496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2024
Supplement Date Received by Manufacturer11/28/2024
02/25/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/12/2024
02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale